MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDx; computer, diagnostic, programmable

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDx; computer, diagnostic, programmable
Model Number M004RA71010
Medical Device Problem Codes Loose or Intermittent Connection (1371); Communication or Transmission Problem (2896); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complete udi is not available for this device.Once the cables are removed from their packaging it is no longer possible track the lot# for the device so specific device information cannot be obtained from the facility.
 
Event or Problem Description
It was reported that the magnetic location was lost and catheter could not be visualized while using a localization generator cable, additionally error 1105-2 and 1113-2 were displayed.Picture provided showed error code 1318.No patient complications occurred.Cases were postponed until replacement.There is not any indication if the device will be returned.This event is being reported for aborted/cancelled procedure with a patient under sedation.

Brand Name
RHYTHMIA HDx
Common Device Name
computer, diagnostic, programmable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25117981
Report Number2124215-2026-24940
Device Sequence Number13348949
Product Code DSA
UDI-Device Identifier08714729938545
UDI-Public(01)08714729938545
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RA71010
Device Catalogue NumberM004RA71010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date08/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown